MAUDE Adverse Event Report: 3M HEALTH CARE MEDICAL SOLUTIONS DIVISION 3M¿ CUROS¿ DISINFECTING CAP FOR TEGO® HEMODIALYSIS CONNECTORS; LUER-FORMATTED DISINFECTION CAP

3M HEALTH CARE MEDICAL SOLUTIONS DIVISION 3M¿ CUROS¿ DISINFECTING CAP FOR TEGO® HEMODIALYSIS CONNECTORS; LUER-FORMATTED DISINFECTION CAP
Model Number N/A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
A hospital alleged 3m¿ curos¿ disinfecting cap for tego® hemodialysis connector, ctg1-270r connected to a male patient's cvc [central venous catheter].Upon removing the cap, the sponge was in the lumen of the cvc line.The patient's cvc line was replaced.
 
Additional Manufacturer Narrative
Age or date of birth-race: not provided.Lot and expiration date are unknown.Device manufacture date is unknown.Device has not been received for evaluation.Without a sample available, it is not possible to evaluate the sample for any defects or perform any tests to determine if the device met specification.The instructions for use states, 3m¿ curos¿ disinfecting cap for tego® hemodialysis connectors is a specially designed cap compatible* with tego® hemodialysis connectors.

Brand Name
3M¿ CUROS¿ DISINFECTING CAP FOR TEGO® HEMODIALYSIS CONNECTORS
Common Device Name
LUER-FORMATTED DISINFECTION CAP
Manufacturer (Section D)
3M HEALTH CARE MEDICAL SOLUTIONS DIVISION
3m center, building 275-5w-06
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY 3M COLUMBIA
5400 paris road
colombia MO 65202
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15520560
Report Number2110898-2022-00096
Device Sequence Number2506714
Product Code LKB
UDI-Device Identifier30707387773817
UDI-Public30707387773817
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCTG1-270R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale